MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Gallant VR; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Gallant VR; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CDVRA500Q
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Codes Arrhythmia (1721); Discomfort (2330)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had experienced ventricular tachycardia (vt), the device delivered high voltage therapy, however the shock did not initially convert the vt.Additional shocks were delivered which converted the patient to sinus rhythm.The patient reported chest pain during the event.Reprogramming is anticipated to resolve the event.No intervention has been performed.The patient is stable.
 
Event or Problem Description
Additional information was received that the device was reprogrammed to resolve the event.

Brand Name
Gallant VR
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50789460
Report Number2017865-2026-19086
Device Sequence Number15813233
Product Code NIK
UDI-Device Identifier05415067031990
UDI-Public(01)05415067031990(10)P000230735(17)270331
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDVRA500Q
Device Catalogue NumberCDVRA500Q
Device Lot NumberP000230735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown